# SDR ASAA2019030928567

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 33,974 hours, 10,133 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EGT EXCEEDANCE PEAK 968.5 WITH RED 950.0 FOR 44.6 SECONDS. GROUNDED - YES. ACCOMPLISHED TEST 1 - PNEUMATIC LEAK CHECK REF AMM 71-00-00-700-809-F00 LEAK CHECK GOOD. ACCOMPLISHED AMM TASK 71-00-00-700-813 F00 AND AMM 36-11-00-710-801. OPS CK GOOD BOTH TESTS. ACCOMPLISHED ENG WASH WITH PURE HOT WATER REF AMM 72-00-00. T49.5 PROBE PRE CLEAN S1-25.30, S2-16.97, S316.80, S4-23.70.  POST CLEAN S1-21.90, S2-14.60, S3-14.40, S4-21.02. ALL RESISTANCE VALUES WITHIN LIMITS. NO DISCREPANCIES NOTED, SYS OPS NML. EEC TEST PASS, REF AMM 77-21-00, 77-21-01. ACCOMPLISHED HPT AND LPT NR 1 BOROSCOPE NR 2 ENGINE NO DAMAGE NOTED. REF AMM 72-00-00-200-807 F00 AND 72-00-00-200-808-F00.
